Louisiana, 2022Flash Flooding and Hail in Louisiana, March 22, 2022
March 22, 2022 · NWS SHV · 19 events in 7 counties and zones
A closed upper low emerged out of the Rockies and into the Central Plains during the afternoon and evening hours of March 21st, with the attendant upper trough swinging east through Central Texas and Oklahoma. Strong southerly low level winds allowed for the rapid return of warm, moist, and unstable air north behind a warm front which lifted north through East Texas and North Louisiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A closed upper low emerged out of the Rockies and into the Central Plains during the afternoon and evening hours of March 21st, with the attendant upper trough swinging east through Central Texas and Oklahoma. Strong southerly low level winds allowed for the rapid return of warm, moist, and unstable air north behind a warm front which lifted north through East Texas and North Louisiana. Large scale forcing began to increase across Northern and Central Texas during the evening, with showers and thunderstorms becoming numerous across this area which spread into North Louisiana during the early morning hours of the 22nd. Given the extent of forcing within the unstable air mass in place, severe thunderstorms developed over North-central Texas and spread into East Texas and North Louisiana, resulting in numerous reports of damaging winds. Redevelopment of these storms continued overnight as well over the same areas of East Texas and Northwest Louisiana, which resulted in instances of flash flooding as well, as widespread rainfall amounts of 3-6 inches fell over these areas. These storms diminished during the early morning hours of the 22nd with the passage of a cold front through the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 21, 11:21 PM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 21, 11:21 PM CST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1221 AM CDT Tue Mar 22 2022
.AVIATION...
Messy aviation conditions through at least mid morning with TSRA,
lower VSBYs, IFR to MVFR ceilings and VRB winds associated with
thunderstorm wind gusts. Eventually, we should see prevailing MVFR
or low VFR ceilings prevailing by late morning through the
afternoon hours as we lose the convection to the east of our
airspace. Look for post frontal gusts near 25 mph from the west
and northwest across at least the western half of our airspace by
the end of the TAF period.
13
&&
.PREV DISCUSSION... /issued 1038 PM CDT Mon Mar 21 2022/
UPDATE...
Convection is quickly evolving across Southwest Arkansas and East
Texas. Currently, the storms are still somewhat discrete and are
in somewhat broken line. Shear parameters remain very favorable
for supercell structures and tornadoes. In fact, latest
mesoanalysis suggests an even more favorable environment with
stronger low- level shear to the east over extreme Northwest
Louisiana and Southwest Arkansas. However, these storms are
starting to congeal in a QLCS, which should help to limit the
tornado potential somewhat, but low-level shear profiles are still
more than strong enough to support embedded QLCS tornadoes into
the early morning hours.
The expected line of convection is still expected to slow its
eastward progress or very nearly stall during the early morning
hours from Deep East Texas, into Northwest Louisiana, and
Southwest Arkansas. This will set the stage for very heavy
rainfall and flooding. Very little has changed in the forecast
regarding this threat.
PoPs were trimmed about from the eastern edge of the forecast area
through midnight. In addition, wind speeds have fallen below
advisory criteria, so the Wind Advisory was cancelled.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 44 63 41 66 / 0 0 0 0
MLU 45 61 41 65 / 10 0 0 0
DEQ 40 58 34 62 / 10 10 0 0
TXK 45 59 38 62 / 10 10 0 0
ELD 43 59 37 63 / 10 10 0 0
TYR 42 64 38 66 / 0 0 0 0
GGG 42 64 38 66 / 0 0 0 0
LFK 42 66 40 67 / 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through this afternoon for ARZ060-061-070>073.
LA...Flood Watch through this afternoon for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flood Watch through this afternoon for TXZ112-126-137-138-
149>153-165>167.
&&
13/CNHazardous weather outlook, Mar 22, 1:22 AM CST, 13 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
222 AM CDT Tue Mar 22 2022
ARZ072-073-LAZ001>006-010>012-017-TXZ149>153-165>167-221200-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Sabine-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
222 AM CDT Tue Mar 22 2022
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.
.DAY ONE...Tonight...
Tornado Watch 59 is in effect until 8 AM CDT. A Flood Watch is in
effect until 4 PM CDT Tuesday.
A line of thunderstorms is expected to become somewhat stationary
across the area tonight. Some of the storms could be severe.
Tornadoes, large hail, and damaging winds will be possible. As the
storms stall and train over the same areas, widespread rainfall
totals of 2 to 4 inches will be possible with locally higher amounts
of 6 inches or more. Therefore, a Flood Watch is in effect until 4
PM CDT this afternoon.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Thunderstorms will be ongoing across Southern Arkansas, North
Louisiana, and Deep East Texas this morning. The storms should
finally begin to move east again after daybreak. The severe weather
and flash flood threats will continue over these areas before
diminishing from west to east through early afternoon. Afterwards,
cooler and drier conditions will settle back into the region for the
remainder of the week into the weekend.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into
Tuesday.
ARZ060-061-070-071-TXZ112-126-137-138-221200-
Hempstead-Nevada-Miller-Lafayette-Cass-Marion-Gregg-Harrison-
222 AM CDT Tue Mar 22 2022
This Hazardous Weather Outlook is for portions of southwest
Arkansas and northeast Texas.
.DAY ONE...Tonight...
A Flood Watch is in effect until 4 PM CDT Tuesday.
A line of thunderstorms is expected to become somewhat stationary
across the area tonight. As the storms stall and train over the same
areas, widespread rainfall totals of 2 to 4 inches will be possible
with locally higher amounts of 6 inches or more. Therefore, a Flood
Watch is in effect until 4 PM CDT this afternoon.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Showers and thunderstorms will be ongoing across Southern Arkansas,
North Louisiana, and Deep East Texas Tuesday morning, with the flash
flood threats continuing before diminishing from west to east
through early afternoon. Afterwards, cooler and drier conditions
will settle back into the region for the remainder of the week into
the weekend.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into early
Tuesday morning.
LAZ013-014-018>022-221200-
Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-
222 AM CDT Tue Mar 22 2022
This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.
.DAY ONE...Tonight...
A Flood Watch is in effect until 4 PM CDT Tuesday.
A line of storms is expected to stall across Louisiana, and into
Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches are
possible with locally higher amounts of 6 inches or greater.
Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday
afternoon.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Thunderstorms will be ongoing across Southern Arkansas and North
Louisiana Tuesday morning. The storms are expected to re-intensify
during the daytime hours bringing a renewed threat for severe
weather and flash flooding, before diminishing from west to east
through the afternoon. Tornadoes, large hail, and damaging winds
will be possible, especially over Northeast and North Central
Louisiana.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel, amateur radio
operators, and storm spotters may be needed early Tuesday morning,
and will be needed during the day Tuesday.
ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-221200-
Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Wood-Upshur-Smith-
222 AM CDT Tue Mar 22 2022
This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.
.DAY ONE...Tonight...
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed.
09
In the hours before
Local storm report, Mar 21, 10:26 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1126 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG 7 SW ORE CITY 32.74N 94.82W
03/21/2022 UPSHUR TX AMATEUR RADIO
POSSIBLE TORNADO DAMAGE EAST OF GILMER ON FM
1649 NEAR WILLIAMS ROAD WEST OF FM 1972.
TIME ESTIMATED FROM RADAR.
&&
CNLocal storm report, Mar 21, 10:27 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND DMG 4 ESE GILMER 32.71N 94.89W
03/21/2022 UPSHUR TX AMATEUR RADIO
CORRECTED TIME. POSSIBLE TORNADO DAMAGE TO A
HOUSE ON AZALEA ROAD OFF HWY 154 EAST OF
GILMER.
&&
CNLocal storm report, Mar 21, 10:33 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND DMG 7 W LINDEN 33.00N 94.48W
03/21/2022 CASS TX PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&
CNLocal storm report, Mar 21, 10:34 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 7 W LINDEN 33.00N 94.49W
03/21/2022 CASS TX PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF. TIME ESTIMATED FROM
RADAR.
&&
CNLocal storm report, Mar 21, 11:10 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 AM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND DMG 4 WNW MOUNT ENTERPRISE 31.94N 94.74W
03/21/2022 RUSK TX EMERGENCY MNGR
MAJOR DAMAGE TO TWO HOUSES, INCLUDING A
MISSING ROOF ON FM 2496 2 TO 3 MILES WEST OF
US 259. POSSIBLE TORNADO. TIME ESTIMATED
FROM RADAR.
&&
CNLocal storm report, Mar 21, 11:16 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 AM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND DMG 4 WNW MOUNT ENTERPRISE 31.94N 94.74W
03/21/2022 RUSK TX EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
WNW MOUNT ENTERPRISE. MAJOR DAMAGE TO TWO
HOUSES, INCLUDING A MISSING ROOF ON FM 2496
2 TO 3 MILES WEST OF US 259. POSSIBLE
TORNADO. TIME ESTIMATED FROM RADAR.
&&
CNEvent by event
14 flash flood, 4 thunderstorm wind, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Webster
- When
- March 22, 1:35 AM CST
- Where
- Webster County, 1.8 mi NE of Minden Webster Fld
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.668, -93.278
Several trees were downed in Minden. A tree was also downed on Highway 159 near Minden.
Thunderstorm Wind, Webster
- When
- March 22, 1:40 AM CST
- Where
- Webster County, 1.07 mi NNE of Sibley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.545, -93.296
A tree was blown down in Sibley. Another tree was downed on Lake Road near Diamond T Road south-southwest of Sibley.
Thunderstorm Wind, De Soto
- When
- March 22, 1:50 AM CST
- Where
- De Soto County, 2.67 mi S of Grand Cane
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.041, -93.818
A tree was downed on Bluntmill Road southwest of Grand Cane.
Flash Flood, Caddo
- When
- March 22, 2:33 AM CST to 4:15 AM CST
- Where
- Caddo County, 1.22 mi ENE of (Shv)shreveport Rgnl to 1.19 mi ENE of (Shv)shreveport Rgnl
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.457, -93.811
Cars were flooded at the intersection of Hollywood Avenue and Kennedy Drive.
Flash Flood, Webster
- When
- March 22, 2:34 AM CST to 4:15 AM CST
- Where
- Webster County, 0.39 mi SE of Springhill to 1.38 mi WSW of Springhill
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.996, -93.465
Several streets were flooded and closed in Springhill. Vehicles were stalled in high water. Report from mPING.
Flash Flood, Caddo
- When
- March 22, 2:46 AM CST to 4:15 AM CST
- Where
- Caddo County, 2.63 mi N of Lorraine to 0.72 mi SE of Blanchard
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.508, -94.036
Flooding was reported on I-20 East at Mile Marker 4, Roy Road at MLK Drive, Highway 173 and North Lakeshore Drive, Highway 173 and Bostwick, Waterwood Drive at West 70th Street, Starwood Lane at West Starwood in Greenwood. Three motorists were rescued from high water.
Flash Flood, Caddo
- When
- March 22, 2:46 AM CST to 4:15 AM CST
- Where
- Caddo County, 0.54 mi W of Keithville Arpt to 0.55 mi W of Keithville Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.351, -93.829
Flooding was reported at Highway 171 and Old Mansfield Road.
Flash Flood, Caddo
- When
- March 22, 3:00 AM CST to 4:15 AM CST
- Where
- Caddo County, 0.8 mi SW of Forbing to 1.22 mi SSW of Forbing
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.391, -93.738
Flooding was reported in the Lucien Fields subdivision in South Shreveport.
Flash Flood, Caddo
- When
- March 22, 3:00 AM CST to 4:15 AM CST
- Where
- Caddo County, 0.82 mi SW of Forbing to 0.66 mi SW of Forbing
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 32.393, -93.741
Oak Ridge Drive was flooded.
Flash Flood, De Soto
- When
- March 22, 3:00 AM CST to 5:00 AM CST
- Where
- De Soto County, 0.98 mi WNW of Stonewall to 1.14 mi NE of Stonewall
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.284, -93.836
Numerous roads were flooded throughout Desoto Parish. These included Twin Oaks Road, Bluntmill Road, Missile Base Road near Prairie Lane, Stonewall Frierson Road near Edgewood Lane, Long Road near Highway 5, Bethel Road at Thomas Road, Red Bluff Road at Case Lane, Highway 3015 and Highway 175, Church Road at Stanley Road, Stonewall Preston Road at Candy Lane, Linwood Avenue north of Clayton Road, Cody Drive, English Road, Jesse Latin Road, and near Cash Butler Road.
Flash Flood, Bossier
- When
- March 22, 3:09 AM CST to 4:15 AM CST
- Where
- Bossier County, 0.35 mi E of Bossier City to 0.68 mi N of Curtis
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 32.519, -93.714
Flooding was reported on Barksdale Blvd and Old Minden Road in Bossier City. One home was also flooded.
Flash Flood, Bossier
- When
- March 22, 3:09 AM CST to 4:15 AM CST
- Where
- Bossier County, 0.95 mi NNE of Bossier City to 0.8 mi NNE of Bossier City
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.532, -93.712
One home was flooded on James Street in Bossier City.
Flash Flood, Bossier
- When
- March 22, 3:15 AM CST to 4:15 AM CST
- Where
- Bossier County, 2.65 mi WNW of Plain Dealing to 0.76 mi NE of Carterville
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 32.928, -93.745
Widespread flooding was reported throughout Bossier Parish. This included the 4200 block of Palmetto Road, Highway 162 and Crouch Road, Highway 602 and Highway 162, the 1100 block of Wafer Road, the 1400 block of Linton Road, the 600 block of Highway 162, and the 5400 block of Linton Cutoff Road. High water was reported at the Airline Drive and I-220 ramps in North Bossier City.
Flash Flood, Caddo
- When
- March 22, 3:32 AM CST to 4:15 AM CST
- Where
- Caddo County, 0.84 mi SW of (Shv)shreveport Rgnl to 0.89 mi SW of (Shv)shreveport Rgnl
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 32.443, -93.842
Flooding was reported at the Highway 3132 west on ramp at West 70th Street.
Flash Flood, Bossier
- When
- March 22, 3:36 AM CST to 4:15 AM CST
- Where
- Bossier County, 1.33 mi SE of Honore to 1.49 mi ESE of Honore
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 32.559, -93.711
Flooding was reported at Airline Drive and I-220.
Flash Flood, De Soto
- When
- March 22, 3:39 AM CST to 7:00 AM CST
- Where
- De Soto County, 1.62 mi WNW of Stonewall to 2.54 mi W of Stonewall
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.288, -93.846
Widespread flooding was reported throughout Desoto Parish. This included Twin Oaks Road, Missile Base Road, and Keithville Kingston Road in Stonewall, and Blunt Mill Road in Grand Cane.
Thunderstorm Wind, Bienville
- When
- March 22, 4:55 AM CST
- Where
- Bienville County, 3.6 mi SE of Arcadia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.508, -92.884
Power lines were downed on Lowery Road.
Hail, Winn
- When
- March 22, 6:20 AM CST
- Where
- Winn County, 2.61 mi SSW of Gaars Mill
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.084, -92.581
Quarter size hail fell near the intersection of Highway 126 and Highway 34.
Flash Flood, Sabine
- When
- March 22, 6:30 AM CST to 8:30 AM CST
- Where
- Sabine County, 3 mi E of Zwolle to 2.51 mi SE of Noble
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.638, -93.650
The roads in front of and behind the Weyerhaeuser Plant in Zwolle were flooded and not passable. North Main Street near the Post Office was also closed due to flooding.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Louisiana, March 22, 20222 deaths · 2 injured · $33 million · EF3 · 6 events
- Tornadoes and Flash Flooding in Alabama, March 22 to 23, 20223 deaths · EF0 · 15 events
- Tornadoes and Hail in Mississippi, March 22, 20221 injured · $2.7 million · EF3 · 69 events
- Tornadoes and Damaging Wind in Alabama, March 22, 2022EF2 · 4 events
- Winter Storm and High Wind in Kansas, March 22, 2022$300,000 · 50 kt wind · 3 events
- Ice Storm and Winter Storm in Michigan, March 22 to 23, 2022$105,000 · 14 events
- Tornado and Damaging Winds in Mississippi, March 22, 2022$40,000 · EF1 · 6 events
- Tornado and Hail in Louisiana, March 22, 2022$11,000 · EF1 · 5 events
- Tornado and Flooding in Alabama, March 22 to 23, 2022$22,000 · EF0 · 8 events
- Damaging Winds in Tennessee, March 22, 2022$17,000 · 61 kt wind · 2 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, March 22 to 23, 202210 events
- Heavy Snow in Minnesota, March 22 to 23, 20229 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 1009536, 1009538, 1009562, 1009539, 1009540, 1009546, 1009548, 1009565, 1009570, 1009574, 1009552, 1009553, 1009568, 1009549, 1009550, 1009551, 1009556, 1009567, 1009569.